# SDR 95ZZZX4288

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N400RG
- Make and model: Boeing 727-22
- Aircraft serial: 19149
- Engine: Pwa JT8D7B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Sense Line
- Part number: 451077
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 3 ENGINE'S FUEL FLOW AND EGT BEGAN TO CLIMB WITH LOWER RPM'S AT SAME THROTTLE SETTING AS NR 1 AND NR 2 ENGINES.  OK, PRESSURE GOOD, NO VIBRATION NOTED.  REDUCED POWER TO IDLE FOR ABOUT 1.50 HOURS, INBOUND TO EWR.  FOUND 13TH STAGE AIR PRESSURE SENSE LINE BROKEN AT 13TH STAGE SADDLE DUCT.  LINE BROKE AT FERRULE TO TUBE WELD JUNCTION, SUSPECT CAUSE - VIBRATION.
